# SDR UIEA2020071701563

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,144 hours, 25,096 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 22023171
- Condition: Leaking
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK DUCT P/N 2202317-1 HAS LEAK AT TEMP PROBE. REMOVED & REPLACED LT PACK DUCT AS PER AMM 20-11-00. LEAK CHECK PERFORMED, NO LEAKS NOTED.
